U.S. doctors online nowAsk doctors free
Killeen, TX
A 40-year-old female asked:

1st night had cold, chills, fever of 100.5, vomiting. hiv pt. took septra (sulfamethoxazole and trimethoprim) ds@5 kaletra@7. now i have a headache and eyes hurt a little red no fever?

1 doctor answer1 doctor weighed in
Dr. Warren Wolfe
Family Medicine 59 years experience
Could be the flu: I wonder if the HIV lowered your resistance and you could have a more serious problem. See your physician asap especially because of the headache that needs more investigation.
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.